1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Ibogaine-associated ventricular tachyarrhythmias (2012)

Ibogaine-associated ventricular tachyarrhythmias (2012)

  1. Calliope
    Clin Toxicol (Phila) 2012 Feb;50(2):157

    Pleskovic A, Gorjup V, Brvar M, Kozelj G

    Abstract
    Letter to the Editor
    Ibogaine is an alkaloid with psychedelic effects derived from the Tabernanthe iboga plant and is used in alternative addiction treatment and connected to some sudden deaths. We present ventricular tachyarrhythmias in an ibogaine-exposed patient.